# SDR ASAA2019122491648

- Difficulty date: December 19, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 3347
- Aircraft time: 39,125 hours, 14,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53480043
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, TOP BEAM CORRODED AT FRAME 66 AT APPROX -Y1500. GROUNDED - YES. REMOVED CORROSION OF DAMAGED AREA BY ENLOGATION  FASTNER HOLE TO MAX SIZE, AND DAMAGE WAS STILL PRESENT AREA FOUND TO BE OUT OF LIMITS IAW A319 SRM 51-41-14, FABRICATED (MACHINED) REPAIR ANGLES IAW  SRM  53-41-14-300-001, CUT OUT REMAINING DAMAGED AREA IAW  SRM 51-41-14. REMOVED FWD GIRT BAR FITTING TO F.O.M. IAW  SRM  51-41-14. FABRICATED REPAIR IAW  SRM 53-41-14-300-001-FIG 001. ALODINED REPAIR IAW  SRM 51-21-11, PRIMED IAW A319 SRM 51-21-11 AND INSTALLED  REPAIR IAW  SRM  51-41-14. TOPCOATED REPAIR IAW  SRM 51-91-11 AND RE-INSTALLED GIRT BAR FITTING IAW  SRM 51-41-14. THIS IS A CAT A REPAIR
